I some ways it is a good thing that no one responded ... because hopefully no one had any liver problems while taking Zanaflex (tizanidine).
Zanaflex can cause liver problems ... and hopefully what you experienced wasn't very severe.
Most cases of elevated liver function tests in patients receiving tizanidine rapidly resolved upon removal of the medication. Of the three deaths reported, two patients had symptoms of liver disease following 2 months of treatment while one occurred following 11 days. Two of the patients were receiving other medications that have been associated with hepatic toxicity.
Hepatic side effects associated with the use of tizanidine have included elevations of liver function tests to greater than 3 times the upper normal limit in 5% of patients. Three deaths associated with liver failure have been reported during postmarketing surveillance in patients receiving tizanidine.
- Zanaflex Information for Consumers
- Zanaflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zanaflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2010 • 1 answer
Posted 26 Aug 2013 • 1 answer
Posted 29 Mar 2014 • 1 answer
Posted 11 Oct 2014 • 1 answer
Posted 29 Dec 2017 • 0 answers